eCommons

 

On the Computational Complexity and Geometry of the First-Order Theory of the Reals, Part I

Other Titles

Author(s)

Abstract

This paper published in the "Journal of Symbolic Computation" 13 (1992) 255-352

Journal / Series

Volume & Issue

Description

PLEASE NOTE: The original Technical Report TR00853 is missing. A copy can be found at http://www.sciencedirect.com/science/article/pii/S0747717110800033

Sponsorship

Date Issued

1989-07

Publisher

Cornell University Operations Research and Industrial Engineering

Keywords

Operations Research; Industrial Engineering; technical report

Location

Effective Date

Expiration Date

Sector

Employer

Union

Union Local

NAICS

Number of Workers

Committee Chair

Committee Co-Chair

Committee Member

Degree Discipline

Degree Name

Degree Level

Related Version

Related DOI

Related To

Related Part

Based on Related Item

Has Other Format(s)

Part of Related Item

Related To

Related Publication(s)

Link(s) to Related Publication(s)

References

Link(s) to Reference(s)

Previously Published As

853

Government Document

ISBN

ISMN

ISSN

Other Identifiers

Rights

Rights URI

Types

technical report

Accessibility Feature

Accessibility Hazard

Accessibility Summary

Link(s) to Catalog Record